U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

what are the causes acne of on the back?

1 doctor answer2 doctors weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Acne : Acne always occurs where oil glands are abnormal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 46-year-old member asked:

What can help the acne on the back of my shoulders?

1 doctor answer5 doctors weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
ACNE SHOULDERS: You can use the rx for the face such as cleocin, retin a, (tretinoin) benzoyl peroxide and Erythromycin lotion. Oral rx are tetracycline, doxycycline, etc.
Dr. Cornelia Franz
Specializes in Pediatrics
Some people respond very well to Proacticve. Chinese Medicine can also help.
May 11, 2012
A 31-year-old member asked:

I have a lot of acne on the back. What can I do about it?

1 doctor answer1 doctor weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Acne: Accutane is the best therapy. You should see your dermatologist.
Singapore
A 43-year-old female asked:

Acne on the back?

3 doctor answers5 doctors weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Prescription: Acne on the back almost always requires prescription meds. If you're not a woman for whom the oral contraceptive pill is appropriate, then consider starting with topical Clindamycin with benzoyl peroxide or a retinoic acid derivative, adding a systemic antibiotic that's appropriate if this doesn't get the results you want. Dermatologists have the big guns. Good luck.
Maldives
A 18-year-old female asked:

I have acne in my shoulders and back. What should I use? I tried some medicines but no effect.

1 doctor answer1 doctor weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Your Dr can help: Benzoyl peroxide and other topicals are unlikely to clear acne on the trunk. Get with your physician. If the oral contraceptive pill is right for you, consider it; it may clear you. You may be offered a systemic antibiotic; this is likely to help. And your physician may want to evaluate your level of androgens to see why your acne is this severe. Good luck.
A 48-year-old member asked:

Once your acne is gone, should you stop using the product or will the acne just come back if you stop?

1 doctor answer2 doctors weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Taper slowly: Taper the daily rx very slowly over several years, and resume if the illness recurs. Your physician can guide you if this is prescription rx.

Related questions

A 37-year-old member asked:
4 doctor answers7 doctors weighed in
A 46-year-old member asked:
1 doctor answer1 doctor weighed in
A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 16-year-old male asked:
2 doctor answers6 doctors weighed in
A 21-year-old female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 29, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.